# SDR UALA2013051503376

- Difficulty date: May 13, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 68,558 hours, 9,746 cycles
- Engine: Pwa PW40903
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IGNITER NR 2 STATUS MESSAGE.  REPLACED RT ENGINE LOWER EXCITER BOX, IGNITION LEAD, & IGNITER. TEST PASSED NO DEFECTS NOTED.
